MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TI-DBLE LEAD CORT 5.0X80MM SCR IA5.0X80MM; ROD, FIXATION

ZIMMER BIOMET, INC. TI-DBLE LEAD CORT 5.0X80MM SCR IA5.0X80MM; ROD, FIXATION
Model Number 14-405080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 14-444442 fem nail retro 13.5mm x 420mm unknown; 14-405050 ti-dble lead cort 5.0x50mm scr unknown; 14-405065 ti-dble lead cort 5.0x65mm scr unknown.Foreign- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.Multiple mdr reports were filed for this event, please see associated reports: reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 01158 - 1; 0001825034 - 2021 - 02041; 0001825034 - 2021 - 02042.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately eighteen months post initial surgery due to knee pain.No additional patient consequences were reported.It was indicated that the pain was not related to the implant, it was alleged on instrumentation and uncertain if it is related to the procedure.No additional information was provided.

Brand Name
TI-DBLE LEAD CORT 5.0X80MM SCR IA5.0X80MM
Common Device Name
ROD, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12146165
Report Number0001825034-2021-02043
Device Sequence Number14491781
Product Code HSB
UDI-Device Identifier00887868092732
UDI-Public(01)00887868092732
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14-405080
Device Catalogue Number14-405080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;